# SDR ASOA2012071801912

- Difficulty date: July 2, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BETWEEN FS 295 AND 310.   REMOVED CORROSION  IAW SRM 51-21-06-001-001-A01.  FOUND OUT OF LIMITS IAW SRM 53-21-03-101-003-A01.   REMOVED STRINGER REF SRM 51-42-06-001-001.   DRILLED NEW SECTION OF STRINGER 26R REF SRM 51-40-11-001-001.   INSTALLED STRINGER IAW SRM 51-42-06-001-001.
